# SDR SWAA2012113010043

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 17,589 hours, 10,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: D71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 17/19 A-C WILL NOT LIGHT.  REMOVED AND REPLACED BATTERY PACK OVERRIDE PANEL PER MM, OPS CHECK NORMAL.
